# SDR SCNA20121210085

- Difficulty date: December 8, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 28,370 hours, 10,657 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Closeout Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD DOORWAY CLOSEOUT PANEL CRACKED AT LOWER AFT EDGE STA 794 RBL 26.  MAINTENANCE REMOVED AND REPLACED AFT CARGO FWD DOORWAY CLOSE OUT PANEL.
